MathSciNet Relay Station
MathSciNet bibliographic data
MR150049 05.10
Mešalkin, L. D. A generalization of Sperner's theorem on the number of subsets of a finite set. (Russian) Teor. Verojatnost. i Primenen 8 1963 219–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement